# SDR 2021FA0000131

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: General aviation
- Aircraft: N415BT
- Make and model: Cndair CL2156B11215
- Aircraft serial: MSN1081
- Aircraft time: 5,314 hours, 3,087 cycles
- System (JASC): 5200 · Doors
- Part: Wire Rope
- Part number: 215261216
- Condition: Frayed
- Location: Bomb Bay Damper
- Part time: 50 hours, 137 cycles
- Component: Damper Assy, Cndair, NA
- Component part number: 21526110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE ROPE, WAS FOUND DURING DAILY INSP TO HAVE BROKEN STRANDS AT END THAT ATTACHES TO DAMPER FITTING. REMOVED & REPLACED WITH NEW WIRE ROPE ON LT FWD DOOR ATTACH POINT.  VISUAL INSP OF REMAINING 3 WIRE ROPE ASSEMBLIES SHOW EXACT WEAR & BROKEN STRANDS IN  SAME LOCATION, WHICH IS RIGHT AT DAMPER FITTING. WAY THE DAMPER FITTING MOVES SEEMS TO ALLOW IT TO HIT THE WIRE ROPE AT THE CONICAL / BEVELED CAVITY EDGE OF FITTING, WHICH WEARS & BREAKS STRANDS OF WIRE ROPE.  LT FW WIRE ROPE REPLACED W/ NEW, & HAS 49.8 HOURS IN SERVICE W/ 137 WATER DROPS.
